# SDR DXTA2023011678630

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20809
- Aircraft time: 3,851 hours, 2,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 42193
- Part serial: GT203
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT F410 DURING CRUISE FLIGHT, NOTICED AN ABRUPT VIBRATION ACCOMPANIED BY A LOUD RUMBLE. THE HYD SYNOPTIC PAGE SHOWED 2 PERCENT FLUID LEVEL ON LEFT SYSTEM. DIVERTED TO KIAD. WHEN WE SELECTED GEAR DOWN AN AMBER L HYD PRESS LOW CAS ILLUMINATED. FOLLOWED QRH AND LANDED.  TOWED TO THE RAMP DUE TO NO NWS.  NOTICED HYD FLUID DRIPPING FROM LT ENGINE ON POST FLIGHT.  FOUND LT EDP TO HA VE OVERHEATED AND MELTED LTS GASKETS.  REMOVED DAMAGED LT ENGINE DRIVEN HYDRAULIC PUMP AND INSTALLED REPAIRED UNIT IAW AMM 29-12-01. OPS AND  LEAK CHECKED GOOD. DUE TO OVERHEAT, COMPLIED WITH LEFTHYD.RAUUC SYSTEM OVERHEAT CHECK IAW AMM 29-10-00.  ORIG SUBMISSION DATE: 1/16/2023
